MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC HYDROPHOBIC ACRYLIC IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC HYDROPHOBIC ACRYLIC IOL; INTRAOCULAR LENS
Model Number SY60WF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Conjunctivitis (1784); Corneal Edema (1791); Endophthalmitis (1835); Hypopyon (1913); Blurred Vision (2137)
Date of Event 06/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A customer reported that a 79-year-old female patient underwent phacoemulsification with intraocular lens (iol) implantation in the right eye.During a postoperative follow-up visit, the patient was diagnosed with endophthalmitis in the right eye.Clinical examination revealed associated signs and symptoms including hypopyon, aqueous fibrin and cellular reaction in the anterior chamber, corneal edema, and decreased visual acuity.In response to the event, the patient was treated with intravitreal antibiotic injections, steroids, and nonsteroidal anti-inflammatory drugs (nsaids).An anterior chamber tap was performed, and culture results were reported as no growth.At the time of reporting, the patient had not recovered.

Brand Name
CLAREON ASPHERIC HYDROPHOBIC ACRYLIC IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25812238
Report Number1119421-2026-01472
Device Sequence Number5964091
Product Code HQL
UDI-Device Identifier00380652251372
UDI-Public(01)00380652251372(17)290622(11)250624(10)16058856
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSY60WF
Device Catalogue NumberSY60WF.145
Device Lot Number16058856
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/14/2026
Date Device Manufactured06/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTURION VISION SYSTEM, HP.; CENTURION VISION SYSTEM.; CUSTOM-PAK SURGICAL PACK.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age79 YR
Patient SexFemale